| Catalog Number |
1012274-20 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the distal right coronary artery (drca) with moderate calcification and moderate tortuosity.The 3.0x20mm trek rx balloon dilatation catheter (bdc) was soaked in saline prior to use but was prepared (air aspiration) outside the anatomy prior to use.There was no resistance when the protective sheath was removed.There was no resistance during advancement and the balloon was inflated once to 10 atmospheres (atms) but the balloon ruptured.There was no resistance during removal.Another balloon was used to continue the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.